MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954680
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Hernia (2240)
Date of Event 04/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2019) is considered to be a best estimate.This emdr represents the bard ventralight st mesh (device 2).An additional supplemental emdr was submitted to represent the bard ventralight st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2019 - patient was diagnosed with ventral hernia thereby underwent repair with the implant of ventralight st mesh (device 1).(note: no implant details/procedure provided in medical records).(b)(6) 2019 - patient was diagnosed with recurrent incisional ventral hernia, scar tissue, adhesion thereby underwent open repair with implant of ventralight st mesh (device 2).Per operative notes, ¿hernia sac was dissected.Lysis of adhesion was performed.Scar tissue was taken down.A ventralight st mesh (device 2) was placed and sutured.¿ (b)(6) 2021 - patient was diagnosed with pain, mesh infection, mesh folded, adhesion, scar tissue thereby underwent open repair with explant of ventralight st mesh (device 1) and ventralight st mesh (device 2) and implant of a synthetic mesh.Per operative notes, ¿hernia sac was dissected.The scar tissue was dissected free.Adhesions were taken down.Infected ventralight st mesh (device 1) and ventralight st mesh (device 2) were removed.A synthetic mesh was placed and sutured.¿.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22859938
Report Number1213643-2025-00785
Device Sequence Number18456071
Product Code FTL
UDI-Device Identifier00801741031656
UDI-Public(01)00801741031656(17)210628(10)HUDR2293
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Catalogue Number5954680
Device Lot NumberHUDR2293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight80 KG